MAUDE Adverse Event Report: EXACTECH, INC. 36MM HUMERAL LINER +2.5MM CONSTRAINED; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. 36MM HUMERAL LINER +2.5MM CONSTRAINED; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-36-13
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Subluxation (4525)
Date of Event 10/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(h3) pending evaluation (d10) concomitant device(s): 300-01-09 - equinoxe, humeral stem primary, press fit 9mm: 6512831.320-10-00 - equinoxe reverse tray adapter plate tray +0: 6569633.320-31-36 - glenosphere, 36mm: 6579696 320-35-01 - small glenoid plate: 6548601/.
 
Event or Problem Description
As reported by the equinoxe shoulder study, the patient had an initial left tsa on (b)(6)2020.The patient presented on (b)(6) 2020 instability / subluxation.Patient reports ongoing subluxation events, up to 4-5 times per week.The case report form indicates that this event is possibly related to device and/ to procedure.Outcome is resolved on (b)(6) 2021.Symptoms resolved with strengthening and time.No device return anticipated due to being a clinical trial study.Ebi initial surgery attached.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: a, b, c, d, e, f, g.The cause of the patient¿s shoulder subluxation reported cannot be conclusively determined; however, it may be due to soft tissue imbalance, patient anatomy, implant positioning, and/or implant selection.Subluxation is a known risk, as outlined in the ifu.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
36MM HUMERAL LINER +2.5MM CONSTRAINED
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
miguel sosa
2320 nw 66th ct.
gainesville, FL 32653
3523771140
MDR Report Key18477235
Report Number1038671-2024-00049
Device Sequence Number17790617
Product Code KWS
UDI-Device Identifier10885862086648
UDI-Public10885862086648
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K093275
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/25/2024
Device Catalogue Number320-36-13
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2023
Supplement Date Received by Manufacturer07/25/2025
Initial Report FDA Received Date01/09/2024
Supplement Report FDA Received Date07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/28/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age77 YR
Patient SexFemale
Patient Weight54 KG
Patient RaceWhite